A note on Waring's problem in GF (p)
Acta Arithmetica, Tome 30 (1976) no. 2, pp. 159-167
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Dodson 1 ; A. Tietäväinen 1
@article{10_4064_aa_30_2_159_167,
author = {M. Dodson and A. Tiet\"av\"ainen},
title = {A note on {Waring's} problem in {GF} (p)},
journal = {Acta Arithmetica},
pages = {159--167},
year = {1976},
volume = {30},
number = {2},
doi = {10.4064/aa-30-2-159-167},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-30-2-159-167/}
}
M. Dodson; A. Tietäväinen. A note on Waring's problem in GF (p). Acta Arithmetica, Tome 30 (1976) no. 2, pp. 159-167. doi: 10.4064/aa-30-2-159-167
Cité par Sources :